MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH EXETER V40(TM). FEM. STEM 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH EXETER V40(TM). FEM. STEM 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 0580-3-422
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The customer reported that the exeter stem was missing the centraliser.The case was completed with another stem and a short delay update: the customer used the centraliser from a another stem 05801352 in conjunction with the reported stem to complete the case.The reported device remains implanted.

Brand Name
EXETER V40(TM). FEM. STEM 44MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8526815
Report Number0002249697-2019-01654
Device Sequence Number13944593
Product Code JDI
UDI-Device Identifier04546540153418
UDI-Public04546540153418
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0580-3-422
Device Lot NumberG7558934
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;